# SDR C2XA97IA013

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 12006159501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM AT FRAME 39 TO 44 WAS FOND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
